A result concerning meromorphic solutions in the unit disk of algebraic differential equations
Compositio Mathematica, Tome 22 (1970) no. 4, p. 367-381
@article{CM_1970__22_4_367_0,
     author = {Bank, Steven B.},
     title = {A result concerning meromorphic solutions in the unit disk of algebraic differential equations},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {4},
     year = {1970},
     pages = {367-381},
     zbl = {0209.11501},
     mrnumber = {280767},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1970__22_4_367_0}
}
Bank, Steven. A result concerning meromorphic solutions in the unit disk of algebraic differential equations. Compositio Mathematica, Tome 22 (1970) no. 4, pp. 367-381. http://www.numdam.org/item/CM_1970__22_4_367_0/

R. Nevanlinna [1] Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthiers-Villars, Paris, 1929. | JFM 55.0773.03 | Zbl 0357.30019

S. Saks AND A. Zygmund [2] Analytic Functions, Warsaw, 1952. | MR 55432 | Zbl 0048.30803

M. Tsuji [3] Canonical product for a meromorphic function in a unit circle, J. Math. Soc. Japan 8 (1956), 7-21. | MR 103273 | Zbl 0071.28801

G. Valiron [4] Fonctions analytiques et équations différentielles, J. Math. pures et appl. 31 (1952), 292-303. | MR 51915 | Zbl 0047.31003

G. Valiron [5] Fonctions analytiques, Presses Universitaires de France, Paris, 1954. | MR 61658 | Zbl 0055.06702